Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effect of medications?
Apr 17, 2002

I tested positive about 5 years ago and have been on triple therapy since. Currently undetectable and Tcells around 550. I am 58 years old, and have NOT engaged in any sexual activity since I tested positive 5 ytears ago. In the last few months, I've noticed a thickening in my penis (not at the head, but at the end closest to my body). It almost feels like cartiledge (sp). It's on both top and bottom of that area - about an inch long and an inch wide. I don't know how else to explain it except that it's like that 1 inch area is like an erection, but the penis is flacid. Medications? Aging? Or something else?

Response from Dr. Henry

You don't mention which drugs you are on so it is tough to try to relate that observation to your medications. Overall that complaint would be an unusual side effect of HIV treatment. Certain skin conditions (i.e. Peyronie's disease), thrombosed blood vessels, benign or malignant tumors--all are possibilities and may not be related to your HIV infection. I recommend a visit to a dermatologist or urologist! KH



Previous
conflicted part two
Next
barking up the wrong tree

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement